# SDR NWAA082979762

- Difficulty date: June 2, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N762NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47395
- Aircraft time: 84,221 hours, 74,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROWS 20-23 OF THE CABIN WERE INOPERATIVE.  THE BATTERY PACK WAS "RESET" BY MAINTENANCE AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.  (A)
